May 25, 2006
Hi Dr Young, as always i want to thank you for your quick answer to the all questions. I'm in combivir/viramune regimen and now a Gi doctor gaveme Prevacid 30 mg twuice a day, because gi (acid reflux)problem i had being taking this medication for 3 days already and i feel really good, he told me that it wont be any interaction with my current regimen, i just want to make sure he is right, since i'm doing really weel with my current regimen and i don't want to change it because drug interaction. Thank you, Spanish
Response from Dr. Young
Spanish- Thanks for your post, comments and question.
The proton pump inhibitor (or antacid), Prevacid, has limited drug interactions with HIV medications. Like other PPIs, they shouldn't be taken with atazanavir (Reyataz). Otherwise, it shouldn't be a problem.
Hope this helps, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Fever After Unprotected Sex Without Ejaculation Worried I Have HIV
- Itchy Rash After Masturbation Sign Of HIV AIDS
- Itchy Vagina After Deep Kissing Sign Of HIV AIDS
- Penis Discharge After Rubbing Vagina Worried I Have HIV
- Sore On Mouth After Licking Penis Worried I Have HIV
- Stinging Pain After Touching Skin Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.